Lisinopril Severe Abdominal Cramps, Auto Immune Disorder, Intestinal Inflammation, Gall Bladder, Test Ct
Oh My Gosh - as I sit here with abdominal cramps typing my experience - I can see the light at the end of the tunnel. I started taking Lisinopril in late April 2008. On May 2 I had severe abdominal cramps and massive vomiting for 8 hours. Finally got ... more »
Oh My Gosh - as I sit here with abdominal cramps typing my experience - I can see the light at the end of the tunnel. I started taking Lisinopril in late April 2008. On May 2 I had severe abdominal cramps and massive vomiting for 8 hours. Finally got myself to ER after I sent my family on to our vacation (I joined 2 days later). The ER attributed it to food poisoning. Lo and behold, I had another "attack" on May 9th. Back to ER I went (my husband witnessed my attack and insisted I go). They took X-rays and MRI - found intestinal inflammation but didn't know why. My internest send me to gastro dr. Third attack hit on June 5th and gastro doctor sent me to major hospital ER. They, too, did MRI & blood work. Looked at gall bladder, pancreas, stomach, intestines, etc. They found intestinal inflammation. Gastro Dr. took more blood and did more test (CT, MRI, Colonoscopy, Endoscopy). He couldn't find anything so he sent me to rheumatologist. She did add'l blood work and genetic testing. She though I had an auto-immune disorder - like Mediterranean Familial Fever! Please...! But all her tests came back negative. She too had no answers, only treatment for symptoms - Colchicine and Prednisone. Yuk. After having my 8th debilitating attack yesterday (since May), I've had enough. I went to the Web and found this wonderful site - along with some others with helpful info. I don't have confirmation that the lisinopril is causing this - but it sure sounds like it. I am a 49 yr old female and I've had no "life changing" events in my life (except for this nastiness) and have been on no other meds. I find it interesting that out of all the doctors I've seen - and all knew of the lisinopril - that none suspected this as a side effect.